# SDR FDEA202402170170

- Difficulty date: February 17, 2024
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 39,808 hours, 21,651 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796030000351
- Part serial: FH1181
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING CENTER FLAP RIB UPPER FLANGE FOUND 6EA CRACKED AT RIB25,RIB26,RIB27   BETWEEN STGR2.7 AND REAR SPAR. COMPLIED WITH EA 6-5750-T0378134 P1 REPAIRED THE  RH WING CENTER FLAP CRACKED RIB   UPPER FLANGE AT RIB25,26,27 BETWEEN STGR2.7 AND REAR SPAR. TITLE: WING - FLIGHT   SURFACES - RH CENTER FLAP CRACKS IN UPPER FLANGES OF RIBS 13 AND 21 AT STR. 2.7, RIBS   18 AT STR. 2.8 AND RIB 25 THRU 27 AT STR. 2.7 AND 2.8 - ALT 575306-01-1A. THIS IS CAT A REPAIR.   MAJOR REPAIR IAW FEDEX GMM6-2-100.SEE WRI 57-50/FOR WORK DETAILS.
